# SDR UALA2013041702629

- Difficulty date: April 14, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 44,621 hours, 17,261 cycles
- Engine: Iae V2527A5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part serial: 107VC
- Condition: Loose
- Location: Nr 2 Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY ELAC 2 PITCH FAULT AFTER LIFT OFF.  FAULT CLEARED AFTER A FEW MIN.  SAMC TEXT:  DUE TO HISTORY NEXT STEP REPLACE NR 1 AND NR 2 SEC'S PCN 482-9549 AND BOTH SDAC'S 482-9503 (P/N 350E5500201).  FOUND CONNECTORS (107VC, 109VC, 111VC, 119VC, 115VC, 10VC, 12VC, 18VC ,20VC, 24VC) LOOSE BEHIND 83VU SHELF.  RE-SECURED ALL CONNECTORS AND PERFORMED CFDS GROUND SCAN ON EFCS1, EFCS2 AND AFS.  ALL SYSTEMS PASS.
